MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R95
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: na (before use).Event description: plastic attachment piece cracked off disposable laparoscopic trocar during set-up.No contact with patient, item removed from surgical field.1 item impacted, not a repeat issue.Type of incident/problem: defect (detected before use) level of harm: no effect - did not reach patient - detected before use or does not touch person during use optional report to cmdsnet (health canada): yes, hospital submitted mdip (b)(4) complaint sample is retained for return and is clean/not used product is available for return.Additional information was received via email on 26apr2023 from distributor: the event date should have been (b)(6) 2023.Patient status: na (before use).
 
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear fragment.Visual inspection confirmed the complainant¿s experience of a fractured cannula wing tab.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.
 
Event or Problem Description
Procedure performed: na (before use).Event description: plastic attachment piece cracked off disposable laparoscopic trocar during set-up.No contact with patient, item removed from surgical field.1 item impacted, not a repeat issue.Type of incident/problem: defect (detected before use) level of harm: no effect - did not reach patient - detected before use or does not touch person during use optional report to cmdsnet (health canada): yes, hospital submitted mdip 28804 complaint sample is retained for return and is clean/not used.Product is available for return.Additional information was received via email on 26apr2023 from distributor: the event date should have been april 5 2023.Patient status: na (before use).

Brand Name
C0R95, 12X100 KII BLUNT TIP SM CONE 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17725690
Report Number2027111-2023-00592
Device Sequence Number20601294
Product Code GCJ
UDI-Device Identifier00607915127602
UDI-Public(01)00607915127602(17)251026(30)01(10)1467766
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K923636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberC0R95
Device Catalogue Number101234701
Device Lot Number1467766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown